Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
publications [2018/07/03 15:16]
ckoehler
publications [2018/10/17 11:11] (current)
ckoehler
Line 2: Line 2:
  
 ===== 2018 ===== ===== 2018 =====
 +   * Gernot Akemann, Sung-Soo Byun\\ //The high temperature crossover for general 2D Coulomb gases// \\ [[https://​arxiv.org/​abs/​1808.00319|Link to Preprint]]
  
-* Sebastian Herr, Changhun Yang\\ //Critical well-posedness and scattering results for fractional Hartree-type equations// \\  +   * Gernot Akemann, Mario Kieburg, Adam Mielke, Pedro Vidal\\ //​Preserving Topology while Breaking Chirality: From Chiral Orthogonal to Anti-symmetric Hermitian Ensemble// \\ [[http://​de.arxiv.org/​abs/​1806.10977|Link to Preprint]] 
-Differential Integral Equations (2018), Volume 31, Number 9/10, 701-714.\\ + 
- [[https://​arxiv.org/​abs/​1706.02073v1|Link to Preprint]]+ 
 +   * Sung-Soo Byun, Nam-Gyu Kang, Hee-Joon Tak\\ //Annulus SLE partition functions and martingale-observables//​ \\ [[https://​arxiv.org/​abs/​1806.03638|Link to Preprint]] 
 + 
 + 
 +   * Sung-Soo Byun, Jaehun Lee, Tulasi Ram Reddy\\ //Zeros of random polynomials and its higher derivatives//​ \\ [[https://​arxiv.org/​abs/​1801.08974|Link to Preprint]] 
 + 
 + 
 + 
 +   ​* ​  ​Jiu-Gang Dong, Seung-Yeal Ha, Doheon Kim, Jeongho Kim\\ //​Time-delay effect on the flocking in an ensemble of thermomechanical Cucker–Smale particles// \\ Journal of Differential Equations (2018)\\ [[https://​doi.org/​10.1016/​j.jde.2018.08.034|Link to Publication]] 
 + 
 + 
 +   ​* ​ Friedrich Götze, Jonas Jalowy\\ //Rate of Convergence to the Circular Law via Smoothing Inequalities for Log-Potentials // \\ [[https://​arxiv.org/​abs/​1807.00489|Link to Preprint]] 
 + 
 + 
 +   ​* ​  ​Seung-Yeal Ha, Jeongho Kim, Jinyeong Park, Xiongtao Zhang\\ //Complete Cluster Predictability of the Cucker–Smale Flocking Model on the Real Line// \\ Archive for Rational Mechanics and Analysis (2018)\\ [[https://​doi.org/​10.1007/​s00205-018-1281-x|Link to Publication]] 
 + 
 + 
 + 
 +   * Sebastian Herr, Changhun Yang\\ //Critical well-posedness and scattering results for fractional Hartree-type equations// \\ Differential Integral Equations (2018), Volume 31, Number 9/10, 701-714.\\ [[https://​arxiv.org/​abs/​1706.02073v1|Link to Preprint]] 
 + 
 + 
 +   ​*Michael Hinz, Seunghyun Kang \\ // Capacities, removable sets and Lp-uniqueness on Wiener spaces // \\ [[https://​arxiv.org/​pdf/​1805.03764.pdf|Link to Preprint]] 
 + 
 +   * Michael Hinz, Dorina Koch, Melissa Meinert \\ // Sobolev spaces and calculus of variations on fractals // \\ [[https://​arxiv.org/​abs/​1805.04456|Link to Preprint]] 
 + 
 +   * Robert Schippa \\ // On shorttime bilinear Strichartz estimates and applications to improve the energy method ​ // \\ [[https://​arxiv.org/​abs/​1810.04406|Link to Preprint]]
  
-* Sung-Soo Byun, Jaehun Lee, Tulasi Ram Reddy\\ //Zeros of random polynomials and its higher derivatives//​ \\ [[https://​arxiv.org/​abs/​1801.08974|Link to Preprint]] 
  
  
 ===== 2017 ===== ===== 2017 =====
  
-* Michael Hinz, Melissa Meinert \\ // On the viscous Burgers equation on metric graphs and fractals // \\ [[https://​arxiv.org/​abs/​1712.05472|Link to Preprint]] 
  
- * Robert Schippa\\ //On the existence of periodic solutions to the modified Korteweg-de Vries equation// \\ [[https://​arxiv.org/​abs/​1711.09720|Link to Preprint]]+   ​* ​ Vasili Bernik, Friedrich Götze, Anna Gusakova\\ //On distribution of points with algebraically conjugate coordinates in neighborhood of smooth curves// \\ Journal of Mathematical Sciences (2017), Vol. 224, No. 2 // \\ [[https://​arxiv.org/​pdf/​1608.00873.pdf|Link to Preprint]] \\ // 
 + 
 +   ​* ​ Vasili Bernik, Friedrich Götze, Anna Gusakova\\ //On distribution of points with conjugate algebraic integer coordinates close to planar curves // \\ [[https://​arxiv.org/​pdf/​1704.03542.pdf|Link to Preprint]] 
 + 
 +   * Friedrich Götze, Anna Gusakova\\ //On algebraic integers in short intervals and near smooth curves// \\ Acta Arithmetica 179 (2017), no. 3, PP. 251–265.//​ \\ [[https://​arxiv.org/​pdf/​1602.01630.pdf|Link to Preprint]]\\ // 
 +    
 +   * Friedrich Götze, Anna Gusakova, Dmitry Zaporozhets\\ //Random affine simplexes// \\ [[https://​arxiv.org/​abs/​1711.06578|Link to Preprint]] 
 +    
 +   * Michael Hinz, Seunghyun Kang, Jun Masamune\\ //​Probabilistic characterizations of essential self-adjointness and removability of singularities//​ \\ Mat. Fiz. Kompʹyut. Model. (2017)\\ [[https://​arxiv.org/​pdf/​1703.06056.pdf|Link to Preprint]] 
 + 
 +   * Michael Hinz, Melissa Meinert \\ // On the viscous Burgers equation on metric graphs and fractals // \\ [[https://​arxiv.org/​abs/​1712.05472|Link to Preprint]] 
 + 
 +   * Robert Schippa\\ //A priori estimates of periodic solutions to the modified Benjamin-Ono equation// \\ [[https://​arxiv.org/​abs/​1704.07174|Link to Preprint]] 
 + 
 + 
 +   * Robert Schippa\\ //​Generalized inhomogeneous Strichartz estimates// \\ Discrete and Continuous Dynamical Systems - Series A (2017) Vol. 37, No. 6, pp. 3387-3410.\\ [[https://​arxiv.org/​abs/​1612.02596|Link to Preprint]] 
 + 
 + 
 +   * Robert Schippa\\ //On the existence of periodic solutions to the modified Korteweg-de Vries equation// \\ [[https://​arxiv.org/​abs/​1711.09720|Link to Preprint]] 
 + 
 + 
 +   * Robert Schippa\\ //Sharp Strichartz estimates in spherical coordinates//​ \\ Communications on Pure and Applied Analysis (2017) Vol. 16, No. 6, pp. 2047-2051.\\ [[https://​arxiv.org/​abs/​1612.02594|Link to Preprint]] 
 + 
 + 
 + 
 + 
 + 
 + 
 + 
  
-* Friedrich Götze, Anna Gusakova, Dmitry Zaporozhets\\ //Random affine simplexes// \\  [[https://​arxiv.org/​abs/​1711.06578|Link to Preprint]] 
  
  
- * Robert Schippa\\ //A priori estimates of periodic solutions to the modified Benjamin-Ono equation// \\ [[https://​arxiv.org/​abs/​1704.07174|Link to Preprint]] 
  
  
- * Friedrich Götze, Anna Gusakova\\ // On algebraic integers in short intervals and near smooth curves// \\ Acta Arithmetica 179 (2017), no. 3, PP. 251–265. 
  
  
  

Page Tools